Order Article Reprints
Journal: Mathematics, 2021
Volume: 9
Number: 3040
Article:
Algorithm for Preventing the Spread of COVID-19 in Airports and Air Routes by Applying Fuzzy Logic and a Markov Chain
Authors:
by
Cesar Guevara and Diego Bonilla
Link:
https://www.mdpi.com/2227-7390/9/23/3040
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.